Advertisement

Lithuanian Mathematical Journal

, Volume 35, Issue 3, pp 204–209 | Cite as

A remark on the distribution of values of the divisor function

  • G. Bareikis
Article

Keywords

Divisor Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Skrabutenas, Local limit distributions for a class of arithmetic functions,Liet. Mat. Rinkinys,28, 187–202 (1978).MathSciNetGoogle Scholar
  2. 2.
    S. T. Tulyaganov, Local limit theorems for multiplicative functions,Izv. Akad. Nauk Uzb. SSR Ser. Fiz.-Mat.,3, 26–33 (1973).MATHGoogle Scholar
  3. 3.
    G. Bareikis, The problem of moderate deviations for integer-valued additive arithmetic functions,Liet. Mat. Rinkinys. 29, 429–444 (1989).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • G. Bareikis

There are no affiliations available

Personalised recommendations